PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Some topological characterizations of rational maps and Kleinian groups

Volume 115 / 2018

Peter Haïssinsky Banach Center Publications 115 (2018), 73-97 MSC: 20F67, 30B05, 37F10, 37F30, 30L, 57M60. DOI: 10.4064/bc115-3

Abstract

The aim of this course is to present methods coming from quasiconformal geometry in metric spaces which can be used to characterize conformal dynamical systems. We will focus on some specific classes of rational maps and of Kleinian groups (semi-hyperbolic rational maps and convex-cocompact Kleinian groups). These classes can be characterized among conformal dynamical systems by topological properties, which will enable us to define classes of dynamical systems on the sphere (coarse expanding conformal maps and uniform convergence groups). It turns out that these topological dynamical systems carry some non-trivial geometric information enabling us to associate a coarse conformal structure invariant by their dynamics. This conformal structure will be derived from hyperbolic geometry in the sense Gromov. We associate to this conformal structure a numerical invariant, the Ahlfors regular conformal dimension, which will contain the information that such topological dynamical systems are conjugate to genuine conformal dynamical systems.

Authors

  • Peter HaïssinskyAix Marseille Univ, CNRS
    Centrale Marseille, I2M
    Marseille, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image